American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Sam B. Nadler. A characterization of the differentiable submanifolds of $R\sp{n}$ . Proc. Amer. Math. Soc. 17 (1966) 1350-1352. MR 0203737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] E. A. Feldman. Geometry of immersions. II . Trans. Amer. Math. Soc. 125 (1966) 181-215. MR 0200932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jerome L. Paul. Piercing points of homeomorphisms of differentiable manifolds . Trans. Amer. Math. Soc. 124 (1966) 518-532. MR 0212824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. M. Brown. Unknotting in $M\sp{2}\times I$ . Trans. Amer. Math. Soc. 123 (1966) 480-505. MR 0198482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Haruo Suzuki. Bounds for dimensions of odd order nonsingular immersions of $RP\sp{n}$ . Trans. Amer. Math. Soc. 121 (1966) 269-275. MR 0192508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] P. T. Church. On points of Jacobian rank $k$. II . Proc. Amer. Math. Soc. 16 (1965) 1035-1038. MR 0182017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Morris W. Hirsch. On piecewise linear immersions . Proc. Amer. Math. Soc. 16 (1965) 1029-1030. MR 0189050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] D. B. A. Epstein. Embedding punctured manifolds . Proc. Amer. Math. Soc. 16 (1965) 175-176. MR 0208606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] E. A. Feldman. The geometry of immersions. I . Trans. Amer. Math. Soc. 120 (1965) 185-224. MR 0185602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. B. Minkus. On embedding highly connected manifolds in Euclidean space . Trans. Amer. Math. Soc. 115 (1965) 525-540. MR 0208610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] P. T. Church. Factorization of differentiable maps with branch set dimension at most $n-3$ . Trans. Amer. Math. Soc. 115 (1965) 370-387. MR 0195101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] James Munkres. Obstructions to extending diffeomorphisms . Proc. Amer. Math. Soc. 15 (1964) 297-299. MR 0161344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mark Mahowald. On embedding manifolds which are bundles over spheres . Proc. Amer. Math. Soc. 15 (1964) 579-583. MR 0164352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] P. T. Church. On points of Jacobian rank $k$ . Trans. Amer. Math. Soc. 110 (1964) 413-423. MR 0157390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Yasurô Tomonaga. $A$-genus and indecomposability of differentiable manifolds . Proc. Amer. Math. Soc. 15 (1964) 586-589. MR 0165535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yasurô Tomonaga. Certain problems of differential imbedding . Proc. Amer. Math. Soc. 14 (1963) 787-789. MR 0154291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. Levine. Imbedding and immersion of real projective spaces . Proc. Amer. Math. Soc. 14 (1963) 801-803. MR 0155338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] P. T. Church. Differentiable open maps on manifolds . Trans. Amer. Math. Soc. 109 (1963) 87-100. MR 0154296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. Levine. On obstructions in sphere bundles and immersion of manifolds . Trans. Amer. Math. Soc. 109 (1963) 420-429. MR 0155337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mark Mahowald. On the embeddability of the real projective spaces . Proc. Amer. Math. Soc. 13 (1962) 763-764. MR 0143222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] C. T. C. Wall. Killing the middle homotopy groups of odd dimensional manifolds . Trans. Amer. Math. Soc. 103 (1962) 421-433. MR 0139185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Morris W. Hirsch. Immersions of almost parallelizable manifolds . Proc. Amer. Math. Soc. 12 (1961) 845-846. MR 0126857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2